# SDR DL76L070715

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 68,152 hours, 10,313 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Part number: S527
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS CABIN OVERHEAD LIGHTS FLICKERING ON AND OFF THROUGH ENTIRE CABIN.  PULLED C/BS ON P-33 PANEL TO STOP FLASHING RETURNED TO JFK FOR REPAIRS AFTER ISOLATED PROX BOX FAULTS CARD 06.  REPLACED PSEU.  OPS OK.  FND SW S 527 P19 BROKEN.  INSPECTED RT GEN FEEDER.  ALL OK.  INSPECTED WIRE ABOVE L1 DOOR PER BOEING . CKS OK.  REPLACED PRESS SW S 527.  TAXI A/C.  UNABLE TO DUPLICATE ITEM.
